Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A regularity theorem for the first variation of the area integrand


Author: William K. Allard
Journal: Bull. Amer. Math. Soc. 77 (1971), 772-776
MSC (1970): Primary 49F22; Secondary 49F10, 53A10
MathSciNet review: 0290216
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., The theory of varifolds, Mimeographed notes, Princeton, 1965.
  • 2. F. J. Almgren Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math. (2) 87 (1968), 321–391. MR 0225243 (37 #837)
  • 3. Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. MR 0257325 (41 #1976)
  • 4. John Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20–63. MR 0075639 (17,782b)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F10, 53A10

Retrieve articles in all journals with MSC (1970): 49F22, 49F10, 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12802-1
PII: S 0002-9904(1971)12802-1